# SDR COMA9620015

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC704
- System (JASC): 2711 · Aileron Tab Control System
- Part: Chain Guide
- Condition: Lack Of Lube
- Location: Lt Aileron Trim
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AILERON TRIM WHEEL BINDING.  REPOSITIONED AND LUBED AILERON TRIM CHAIN GUIDE.
